# SDR DXTA200808263249

- Difficulty date: August 26, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 6,897 hours, 5,456 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 15350001
- Part serial: 1132
- Condition: Obstructed
- Location: Te Flaps
- Part time: 5,456 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS STOCK AT 7 (DEG) WITH ACCOMPANYING MASTER CAUTION AND HYD PRESS ANNUNCIATIONS.  CAUTION CEASED WHEN FLAPS SELECTED 15 (DEG) AND GEAR DOWN. VERIFIED DISCREPANCY TROUBLESHOT TO FAULTY LT FLAP ACTUATOR. GAINED ACCESS TO LT FLAP ACTUATOR AND REMOVED FROM ACFT. INSTALLED NEW LT FLAP ACTUATOR AND RIGGED FLAPS. PERFORMED TRAVEL AND OPS CHECKS OF FLAP SYS. TRAVEL AND OPS CHECK GOOD. RESECURED HARDWARE WITH COTTER PINS AND SEALED FASTENERS. PERFORMED LEAK CHECK. LEAK CHECK GOOD. SERVICED HYD SYS. ALL WORK IAW MM CH 27-50-00.
